Accéder directement au contenu Accéder directement à la navigation
Nouvelle interface
Article dans une revue

Blow-up of solutions to cubic nonlinear Schrödinger equations with defect: The radial case

Abstract : Abstract In this article we investigate both numerically and theoretically the influence of a defect on the blow-up of radial solutions to a cubic NLS equation in dimension 2.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-u-picardie.archives-ouvertes.fr/hal-03847389
Contributeur : Anne Balarot Connectez-vous pour contacter le contributeur
Soumis le : jeudi 10 novembre 2022 - 15:30:34
Dernière modification le : vendredi 11 novembre 2022 - 03:17:23

Identifiants

Collections

Citation

Olivier Goubet, Emna Hamraoui. Blow-up of solutions to cubic nonlinear Schrödinger equations with defect: The radial case. Advances in Nonlinear Analysis, 2017, 6 (2), pp.183-197. ⟨10.1515/anona-2016-0238⟩. ⟨hal-03847389⟩

Partager

Métriques

Consultations de la notice

0